# SDR CA110506001

- Difficulty date: May 5, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 10,843 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Elbow
- Part number: 310365501
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PHASE INSPECTION, A CRACK WAS DISCOVERED AT THE BOLT HOLE OF ELBOW, PRESSURE OIL TRANSFER TUBE LOCATED ON FLANGE A, REDUCTION GEARBOX TO EXHAUST CASE, ON THE BOTTOM SIDE. PART REPLACED.
